# SDR AALA201808289020

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,444 hours, 21,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Erratic
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE WILL NOT STAY ARMED.  COMPLIED WITH TSM 52-13-00-810-820-A.  PERFORMED A FUNCTIONAL TEST OF THE RELEASE MECHANISM OF THE EMERGENCY ESCAPE SLIDE IAW 52-10-00. OPS CHECKED GOOD.
